CORC

浏览/检索结果: 共34条,第1-10条 帮助

已选(0)清除 条数/页:   排序方式:
Differentially private distributed algorithms for stochastic aggregative games 期刊论文
AUTOMATICA, 2022, 卷号: 142, 页码: 13
作者:  Wang, Jimin;  Zhang, Ji-Feng;  He, Xingkang
收藏  |  浏览/下载:13/0  |  提交时间:2023/02/07
Differentially private resilient distributed cooperative online estimation over digraphs 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2022, 页码: 19
作者:  Wang, Jimin;  Zhang, Ji-Feng;  Liu, Xiao-Kang
收藏  |  浏览/下载:11/0  |  提交时间:2023/02/07
Distributed system identification for linear stochastic systems with binary sensors 期刊论文
AUTOMATICA, 2022, 卷号: 141, 页码: 13
作者:  Fu, Kewei;  Chen, Han-Fu;  Zhao, Wenxiao
收藏  |  浏览/下载:12/0  |  提交时间:2023/02/07
Differentially private consensus algorithm for continuous-time heterogeneous multi-agent systems 期刊论文
AUTOMATICA, 2020, 卷号: 122, 页码: 10
作者:  Liu, Xiao-Kang;  Zhang, Ji-Feng;  Wang, Jimin
收藏  |  浏览/下载:27/0  |  提交时间:2021/04/26
Consensus of linear multi-agent systems with stochastic noises and binary-valued communications 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2020, 页码: 17
作者:  Wang, Ting;  Hu, Min;  Zhao, Yanlong
收藏  |  浏览/下载:29/0  |  提交时间:2020/09/23
Distributed Stochastic Approximation Algorithm With Expanding Truncations 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 2, 页码: 664-679
作者:  Lei, Jinlong;  Chen, Han-Fu
收藏  |  浏览/下载:24/0  |  提交时间:2020/05/24
Asymptotic properties of distributed social sampling algorithm 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2020, 卷号: 63, 期号: 1, 页码: 15
作者:  Liu, Qian;  He, Xingkang;  Fang, Haitao
收藏  |  浏览/下载:11/0  |  提交时间:2020/05/24
asymptoticpropertiesofdistributedsocialsamplingalgorithm 期刊论文
sciencechinainformationscience, 2020, 卷号: 63, 期号: 1
作者:  Liu Qian;  He Xingkang;  Fang Haitao
收藏  |  浏览/下载:12/0  |  提交时间:2020/05/24
Distributed regression estimation with incomplete data in multi-agent networks 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 9, 页码: 14
作者:  Wang, Yinghui;  Lin, Peng;  Hong, Yiguang
收藏  |  浏览/下载:14/0  |  提交时间:2018/07/30
Distributed resource allocation over random networks based on stochastic approximation 期刊论文
SYSTEMS & CONTROL LETTERS, 2018, 卷号: 114, 页码: 44-51
作者:  Yi, Peng;  Lei, Jinlong;  Hong, Yiguang
收藏  |  浏览/下载:17/0  |  提交时间:2018/07/30


©版权所有 ©2017 CSpace - Powered by CSpace